MathSciNet Relay Station
MathSciNet bibliographic data
MR2819290 54H25 (47H10)
Zhu, Xing-Hua; Xiao, Jian-Zhong Note on "Coupled fixed point theorems for contractions in fuzzy metric spaces'' [MR2577531]. Nonlinear Anal. 74 (2011), no. 16, 5475–5479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement